# SDR AALA201512119007

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 55,200 hours, 23,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT.  OPERATIONS CHECKED GOOD.
